# SDR DXTA2011031604509

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 3,849 hours, 2,533 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460801
- Part serial: 05122609
- Condition: Failed
- Location: Nr 2
- Part time: 4,200 hours, 2,758 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, DU NR 2 WENT BLACK ACCOMPANIED BY A SMALL AMOUNT OF ELECTRICAL SMOKE AND ODOR. WHILE ACCOMPLISHING THE ELECTRICAL SMOKE OR FIRE CHECKLIST, UPON SELECTION OF EICAS BUTTON OFF, THE "REMOTE CB TRIPPED" CAS MESSAGE DISPLYED AND ALL ELECTRICAL SMOKE AND ODOR WAS ELIMINATED. A DIVERSION TO THE NEAREST SUITABLE AIRPORT WAS THEN INITIATED WITH NO FURTHER SMOKE OR ODOR.(EICAS POWER CIRCUIT BREAKER DEACTIVATED PER EMERGENCY CHECK LIST)  RESET THE EICAS POWER CIRCUIT BREAKER.  R & R THE DU NR 2 C/W MFD NR 1 TARGET LOAD.  LOAD SUCCESSFUL.  OPS CHECKED GOOD IAW MM 34-23-10.
